# SDR SWAA2018092525523

- Difficulty date: September 20, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 49,333 hours, 28,893 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 11A24012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER FRONT SPAR STIFFENER ANGLE AT STAB STA 129.5, CRACKED AT VERTICAL FLANGE LOWER RADIUS.  R&R ANGLE PER SRM.
